Tuesday, September 11, 2012

I though I was doing better. But...maybe not?

I just went to a neurology appointment.

One that I cancelled last month. Because I had to go in earlier due to the extreme side effects I was experiencing from the drug he had prescribed to me.

I just had that appointment less than a week and a half ago. But it didn't register until I pulled into the parking lot at the doc's office that I had set up the next appointment for 4 weeks from that last one. (So I don't see him again until the 28th.)

That's a little bit of a problem, isn't it?

Should I even be driving myself around right now, I wonder?

Jesus Christ.

3 comments:

faithstwin said...

We all forget shit, dude. Especially when days have been so busy like our have been lately. I find myself constantly checking my calendar this week even though I pretty much know my schedule: wake up whenever I want, take a walk (if I please), watch tv, make sure 16-year-old is happy, eat dinner, watch tv, go to bed.

Try to take it easy on yourself, yo.

Faith said...

I'm trying, I promise!

It just scares me, because "difficulty thinking or remembering" is a specific side effect they warn about with both the clonazepam and the carbamazepine. The carbama-whatever, in particular, is a worrisome one, because it can cause "confusion" or a "loss of contact with reality", which are both things that are a part of the "important warning" section of the drug pages I read for all these drugs I've been put on.

However, my mood DOES seem slightly better. And I've only partially switched over to the new carbamadhafk drug thus far. I take one in the morning, and one at night, along with one of the carmazapine at night right now. Next week, I'll up it to 1 in the morning, and 2 at night, I think, and eventually, I'm supposed to take 2 in the a.m. and 2 in the p.m.

Is it worth it for all of this? I don't honestly know. I plan to discuss it with the doc, of course, if necessary.

You just have to remember...this isn't normal shit for me. I'm a sharp chicky. I get that people have some lapses here and there when it comes to their brain power...TOTALLY. Especially moms and dads and older folks, etc., etc...

But I'm taking drugs that CAUSE these kinds of things to happen. It's just scary, is all. :(

Faith said...

Great. And now I'm combining the drug names into one. Hahahahaha! The "carmazapine" I mentioned above should have been "clonazepam". Sheesh!